Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 9, 2015, 10:29 PM CDT for Latimer County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 10:29 PM CDT (03:29 UTC)
- Expired
- May 10, 2015, 4:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Latimer County, OK, McIntosh County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 120 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 1:41 AM CDT | FLASH FLOOD | Vernon, OK | FIRE DEPT CONDUCTING WATER RESCUES FROM VEHICLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 192 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 308 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
650
WGUS54 KTSA 100329
FFWTSA
OKC077-091-121-100930-
/O.NEW.KTSA.FF.W.0022.150510T0329Z-150510T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 430 AM CDT SUNDAY
* AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO PARTS OF PITTSBURG
AND MCINTOSH COUNTIES. 2 TO 3 INCHES OF RAIN HAS ALREADY OCCURRED
OVER THE PAST 12 HOURS WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE
AS THUNDERSTORMS OVERSPREAD THE WARNING AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
EUFAULA...MCALESTER...ALDERSON...ARROWHEAD STATE PARK...ASHLAND...
BLOCKER...CANADIAN...CROWDER...HANNA...HAYWOOD...INDIANOLA...
KREBS...MCALESTER REGIONAL AIRPORT...RAIFORD...ROBBERS CAVE STATE
PARK...SAVANNA...SCIPIO...STIDHAM AND VIVIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3505 9610 3506 9608 3509 9607 3513 9601
3514 9602 3516 9599 3534 9598 3544 9568
3519 9545 3516 9545 3516 9543 3496 9525
3470 9610
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 9, 9:57 PM CDT, 32 minutes earlier.
Area forecast discussion, May 9, 9:57 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT SAT MAY 9 2015
.DISCUSSION...
AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT...ESPECIALLY FROM EAST CENTRAL AND SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. THE SEVERE THREAT HAS DIMINISHED...BUT
MAY STILL SEE AN ISOLATED SEVERE STORM OVERNIGHT FROM SOUTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS. FLOODING WILL CONTINUE TO BE THE
MAIN THREAT OVERNIGHT. HAVE ADJUSTED FIRST PERIOD ELEMENTS TO FIT
CURRENT AND EXPECTED CONDITIONS OVERNIGHT.
UPDATE ON THE WAY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....05
PLATEHazardous weather outlook, May 9, 5:18 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SAT MAY 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT SAT MAY 9 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE THROUGH SUNDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
HEAVY RAIN...FLASH FLOOD...AND SEVERE WEATHER POTENTIAL WILL CONTINUE
THROUGH TONIGHT...WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED
TO AFFECT PARTS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE ONGOING LATE THIS
AFTERNOON ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOODING AND SOME SEVERE WEATHER RISK WILL CONTINUE WITH
THESE STORMS THROUGH THIS EVENING.
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO CONTINUE TO ORGANIZE
THIS EVENING NEAR THE DRYLINE ACROSS WESTERN OKLAHOMA AND INTO
CENTRAL TEXAS. THESE THUNDERSTORMS MAY AFFECT MAINLY PARTS OF
EASTERN OKLAHOMA AFTER MIDNIGHT TONIGHT...WITH BOTH A SEVERE
WEATHER AND HEAVY RAIN AND FLASH FLOOD THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
MORE WIDESPREAD SEVERE THUNDERSTORMS AND ADDITIONAL FLASH FLOODING
WILL BE LIKELY SUNDAY AND INTO SUNDAY NIGHT...AS AN UPPER LOW
EJECTS INTO THE PLAINS AND A COLD FRONT FINALLY PUSHES THROUGH
THE REGION. SUBSTANTIAL FLOODING LOOKS PROBABLE WITH WIDESPREAD
RAINFALL AMOUNTS IN THE 1 TO 3 INCH RANGE EXPECTED...ON TOP OF THE
ALREADY SATURATED SOILS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY SEVERE WEATHER THREATS. THE THUNDERSTORMS AND RAIN WILL
TAPER OFF FROM NORTHWEST TO SOUTHEAST INTO EARLY MONDAY MORNING AS
DRY AIR MOVES IN BEHIND THE FRONT.
THUNDERSTORM POTENTIAL WILL INCREASE ONCE AGAIN TOWARDS THE MIDDLE
OF NEXT WEEK AS SOUTHERLY WINDS TRANSPORT MOISTURE BACK INTO THE
REGION. SEVERE WEATHER POTENTIAL WILL BE LOW NEXT WEEK AS THE FLOW
ALOFT WEAKENS OVER OUR REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 9, 8:00 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FLASH FLOOD SALLISAW 35.46N 94.79W
05/09/2015 SEQUOYAH OK EMERGENCY MNGR
SMALL CREEKS AROUND SALLISAW FLOODED NEARBY ROADWAY. ONE
WATER RESCURE OCCURRED.
&&
SFPLocal storm report, May 9, 8:08 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM FLASH FLOOD ONAPA 35.41N 95.55W
05/09/2015 MCINTOSH OK AMATEUR RADIO
ONE TO TWO FEET OF WATER REPORTED OVER SOME ROADS...ROADS
THAT ARE SAID TO RARELY FLOOD.
&&
SFPLocal storm report, May 9, 8:43 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM FLASH FLOOD OZARK 35.49N 93.83W
05/09/2015 FRANKLIN AR BROADCAST MEDIA
SWIFT WATER RESCUE UNDERWAY ON CATHOLLER ROAD
&&
MATLocal storm report, May 9, 8:44 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD SALLISAW 35.46N 94.79W
05/09/2015 SEQUOYAH OK EMERGENCY MNGR
SEVERAL ROADS CLOSED IN SALLISAW DUE TO HIGH WATER
&&
MATLocal storm report, May 9, 8:49 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HEAVY RAIN VAN BUREN 35.44N 94.35W
05/09/2015 M1.00 INCH CRAWFORD AR AMATEUR RADIO
ONE INCH OF RAIN FELL IN 27 MINUTES
&&
MATSpecial weather statement, May 9, 9:22 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
922 PM CDT SAT MAY 9 2015
OKZ049-073-075-100300-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
922 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHERN
LATIMER
AT 922 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...DAMON...CLAYTON...
STANLEY...EUBANKS...DUNBAR AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3448 9579 3450 9579 3451 9578 3451 9568
3460 9569 3495 9526 3476 9506 3436 9566
TIME...MOT...LOC 0222Z 228DEG 34KT 3449 9566The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 9, 7:54 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 6 hr |
| May 9, 9:17 PM CDT | River Flood Warning | TSA | Pushmataha | 71 hr |
| May 9, 9:22 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| May 9, 10:30 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 9, 10:50 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 115 min |
| May 9, 11:08 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 6 hr |
| May 9, 11:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| May 9, 11:12 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| May 9, 11:12 PM CDT | River Flood Warning | TSA | LeFlore | 63 hr |
| May 9, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 45 min |
| May 10, 12:05 AM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| May 10, 12:29 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 4 hr |
| May 10, 12:49 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Sequoyah | 56 min |
| May 10, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| May 10, 1:57 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 3 hr |
| May 10, 4:27 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| May 10, 4:57 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| May 10, 5:22 AM CDT | River Flood Warning | TSA | Sequoyah | 20 hr |
| May 10, 7:54 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee | 66 min |
| May 10, 8:00 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 6 hr |
| May 10, 8:35 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| May 10, 8:37 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 53 min |
| May 10, 8:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 6 hr |
| May 10, 8:45 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 60 min |
| May 10, 8:55 AM CDT | River Flood Warning | TSA | Choctaw | 55 hr |
| May 10, 8:57 AM CDT | River Flood Warning | TSA | Okmulgee | 6 days |
| May 10, 9:01 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 44 min |
| May 10, 9:10 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 10, 9:19 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 26 min |
| May 10, 9:25 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 65 min |
| May 10, 9:32 AM CDT | River Flood Advisory | TSA | Ottawa | 45 hr |
| May 10, 9:41 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 4 hr |
| May 10, 9:43 AM CDT | Tornado Warning | TSA | Latimer, LeFlore | 32 min |
| May 10, 9:46 AM CDT | Special Weather Statement | TSA | Cherokee, Mayes, Muskogee, Wagoner | 59 min |
| May 10, 9:48 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 6 hr |
| May 10, 9:52 AM CDT | River Flood Advisory | TSA | Cherokee | 71 hr |
| May 10, 10:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 48 min |
| May 10, 10:51 AM CDT | Tornado Warning | TSA | LeFlore | 24 min |
| May 10, 11:03 AM CDT | Special Weather Statement | TSA | Ottawa | 72 min |
| May 10, 12:13 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 107 min |
| May 10, 1:21 PM CDT | Areal Flood Warning | TSA | Creek, Haskell, Latimer, McIntosh, Mayes, Muskogee and 5 more | 24 hr |
| May 10, 2:52 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 24 hr |
| May 10, 4:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 10, 5:52 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 10, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 46 min |
| May 10, 6:10 PM CDT | Tornado Warning | TSA | Pushmataha | 35 min |
| May 10, 6:36 PM CDT | Tornado Warning | TSA | Pittsburg, Pushmataha | 39 min |
| May 10, 6:52 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 38 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.